# SDR 9613756626

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS BY DOORS 1L, 4L, 5L AND 5R INOPERATIVE.  REPLACED TWO BATTERY PACKS AND TWO LIGHT ASSEMBLIES, OPERATIONAL CHECK GOOD.
